# SDR QXEA2021122100559

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 13,029 hours, 7,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: 4A40307
- Part serial: ED2241
- Condition: Malfunctioned
- Location: Zone 800
- Part time: 13,026 hours, 7,638 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS L1 DOOR WILL NOT OPEN. REMOVED FROM SERVICE. FOUND L1 DOOR UNABLE TO DISARM PREVENTING DOOR FROM BEING OPENED FROM OUTSIDE. PERFORMED GVI FOUND FOD BLOCKING GIRT BAR FROM DISARMING. REMOVED GIRT BAR FROM BELL CRANKS REF E175 AMM 52-11-41-000-801-A AND CLEARED FOD FROM GIRT BAR RECEPTACLES. DOOR NOW OPERATES NORMAL. 
L1 DOOR PNEUMATIC ASSY DIAPHRAGM AND SHEAR PIN DAMAGED DURING TROUBLESHOOTING.
REMOVED AND REPLACED L1 DOOR PNEUMATIC ASSY DIAPHRAGM AND SHEAR PIN IAW E175 AMM 52-11-53-000/400-801-A. NO FURTHER DEFECTS NOTED.
L1 DOOR EMERGENCY SLIDE ASSY REQUIRES REPLACEMENT DUE TO LIVE DOOR.
REMOVED AND REPLACED L1 DOOR EMERGENCY IAW  E175-25-65-01-400-801-A AND E175 AMM 25-65-01-000/400-801-A. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
